Can you herx from vitiman D supplement?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Mark FW
Regular Member


Date Joined Dec 2017
Total Posts : 131
   Posted 12/16/2017 9:42 AM (GMT -6)   
So I suspect I have lymes and seeing LLMD this week.

In reading up on this I ran across the event called herxing.

So my symtoms are more heady but I do get fatigued.

On this journey, I tested very low for vitamin D at 15

Started taking 50,000 iu D2 once a week and had really bad body symtoms. Did not think there was a correlation. Would last about 2-3 days

However when I switched to D3 10,000 per day I was flat out on my back /butt daily. I could not do a thing. Same body fatigue but 10x worse.

Only stopped when I stopped taking.

Endocrinologist stated she never heard of someone feeling bad from Vitiman D.

Could this be herxing?

mechsmoke
New Member


Date Joined Dec 2017
Total Posts : 3
   Posted 12/16/2017 10:34 AM (GMT -6)   
it is a known immune modulator. very likely it is a herx. 10,000 D3 is what i took for years and what my LLMD put me on.

Mark FW
Regular Member


Date Joined Dec 2017
Total Posts : 131
   Posted 12/16/2017 10:41 AM (GMT -6)   
Was that 10,000 daily or weekly?

Szabo246
Veteran Member


Date Joined Sep 2017
Total Posts : 505
   Posted 12/16/2017 10:43 AM (GMT -6)   
I was also put on 10000 units a day didn’t cause me any probs

Mark FW
Regular Member


Date Joined Dec 2017
Total Posts : 131
   Posted 12/16/2017 10:56 AM (GMT -6)   
Ok so I'll keep to 5k per day for now and see how I feel.

Thanks

Girlie
Forum Moderator


Date Joined May 2014
Total Posts : 33895
   Posted 12/16/2017 12:27 PM (GMT -6)   
What is your lab work showing?

I wouldn't take 10,000 daily - without having lab work to show levels.


What do the lab tests show?
Moderator, Lyme Forum
Symp started April/2013; Buhner's Lyme May 15-July24/14; Igenex pos. July 3/14
Doxy: July 4-Aug.24/14;Zithro July26-Aug24/14; Amox + Proben. Aug. 29/14;
added biaxin Sept. 26/14
Disc. amox,added Ceftin Nov. 20th.;
Disc. biaxin added Buhner bart herbs Dec/14;Jan/15 pulsing Tinda (w/ Ceftin);
Abx/herb break Apr-July/15; July-mino; Aug. added Rif;
Nov./15 mino - to biaxi

sickofbeingsick00
New Member


Date Joined Oct 2017
Total Posts : 18
   Posted 12/16/2017 1:06 PM (GMT -6)   
Funny you should bring this up today...I was wondering the same thing this morning after I took 5000. My LLND out me on 5000 (yesterday), from the 1000 I was taking and boy did it hit me this morning. Very heady as well and I tend to get it in my eyes as well. Kind of like pressure and irritated and it affects my vision as well. Nothing I can't handle, just there and annoying, but then passes within a couple of hours. So your post and my same experience would make me think that it can certainly make you Herx.

New here...mostly reading and trying to sort all of the info out and trying to get better! Have been sick for over 5 years and was just diagnosed clinically about two months ago (Igenex labs were IgM 41+ and 31 I). So we decided to treat with a version of Buhners called Tick Attack ( I am in Canada). It has knocked me on my butt!

Mark FW
Regular Member


Date Joined Dec 2017
Total Posts : 131
   Posted 12/16/2017 1:25 PM (GMT -6)   
Vitamin D is very low at 15

Was treating this prior to considering Lyme but having bad body fatigue bouts on the 50k D2 weekly


Lyme Test was inconclusive first round have not had follow up yet

Trying 5k of D3 starting today.

I’ll know tomorrow I suppose

Kct
Regular Member


Date Joined May 2016
Total Posts : 219
   Posted 12/16/2017 1:52 PM (GMT -6)   
Did you take the New Horowitz questionaire??

Mark FW
Regular Member


Date Joined Dec 2017
Total Posts : 131
   Posted 12/16/2017 2:05 PM (GMT -6)   
No have not ran across that yet

Is it listed in the read first section?

magoo2
Veteran Member


Date Joined Mar 2015
Total Posts : 1302
   Posted 12/16/2017 3:01 PM (GMT -6)   
I really doubt that's a herx-the other option is the infection-sorry

Girlie
Forum Moderator


Date Joined May 2014
Total Posts : 33895
   Posted 12/16/2017 6:11 PM (GMT -6)   
Kct said...
Did you take the New Horowitz questionaire??


Does Horowitz have a new questionnaire now?
Moderator, Lyme Forum
Symp started April/2013; Buhner's Lyme May 15-July24/14; Igenex pos. July 3/14
Doxy: July 4-Aug.24/14;Zithro July26-Aug24/14; Amox + Proben. Aug. 29/14;
added biaxin Sept. 26/14
Disc. amox,added Ceftin Nov. 20th.;
Disc. biaxin added Buhner bart herbs Dec/14;Jan/15 pulsing Tinda (w/ Ceftin);
Abx/herb break Apr-July/15; July-mino; Aug. added Rif;
Nov./15 mino - to biaxi

Girlie
Forum Moderator


Date Joined May 2014
Total Posts : 33895
   Posted 12/16/2017 6:12 PM (GMT -6)   
Mark FW said...
No have not ran across that yet

Is it listed in the read first section?


Here's the Horowitz questionnaire - not sure about a new one though:


lymeontario.com/wp-content/uploads/2015/03/Horowitz-Questionnaire.pdf

See how you do.
Moderator, Lyme Forum
Symp started April/2013; Buhner's Lyme May 15-July24/14; Igenex pos. July 3/14
Doxy: July 4-Aug.24/14;Zithro July26-Aug24/14; Amox + Proben. Aug. 29/14;
added biaxin Sept. 26/14
Disc. amox,added Ceftin Nov. 20th.;
Disc. biaxin added Buhner bart herbs Dec/14;Jan/15 pulsing Tinda (w/ Ceftin);
Abx/herb break Apr-July/15; July-mino; Aug. added Rif;
Nov./15 mino - to biaxi

Mark FW
Regular Member


Date Joined Dec 2017
Total Posts : 131
   Posted 12/16/2017 7:29 PM (GMT -6)   
Ok so I scored a 62.


So heres what's got me confused. In July my head was pounding and my neck was so stiff it took 3 months of chripracter adjustments and masssages to loosen it up.

In July August I would have been 20 points higher.

I still say I'm only 65% of normal but that's up from 45%

Can you have some level of recovery without medical assistance?

Girlie
Forum Moderator


Date Joined May 2014
Total Posts : 33895
   Posted 12/16/2017 7:46 PM (GMT -6)   
Mark FW said...
Ok so I scored a 62.


So heres what's got me confused. In July my head was pounding and my neck was so stiff it took 3 months of chripracter adjustments and masssages to loosen it up.

In July August I would have been 20 points higher.

I still say I'm only 65% of normal but that's up from 45%

Can you have some level of recovery without medical assistance?


Yes, symptoms can wax and wane - even if untreated. Some will go...others' will appear...etc.
Some that left can come back.
Moderator, Lyme Forum
Symp started April/2013; Buhner's Lyme May 15-July24/14; Igenex pos. July 3/14
Doxy: July 4-Aug.24/14;Zithro July26-Aug24/14; Amox + Proben. Aug. 29/14;
added biaxin Sept. 26/14
Disc. amox,added Ceftin Nov. 20th.;
Disc. biaxin added Buhner bart herbs Dec/14;Jan/15 pulsing Tinda (w/ Ceftin);
Abx/herb break Apr-July/15; July-mino; Aug. added Rif;
Nov./15 mino - to biaxi

Woodduck12
Regular Member


Date Joined Dec 2017
Total Posts : 156
   Posted 12/17/2017 11:26 AM (GMT -6)   
Can lyme cause low Vit D levels? Last year my levels were slightly below normal so was my free testorone. My Dr brushed it off as no big deal.

Woodduck12
Regular Member


Date Joined Dec 2017
Total Posts : 156
   Posted 12/17/2017 11:28 AM (GMT -6)   
Can lyme cause low Vit D levels? Last year my levels were slightly below normal so was my free testorone. My Dr brushed it off as no big deal. I also think this is a major reason for the start of my nuero and cognitive issues. Still working on finding a llmd with little financial reasources.

LymeSick 🌟
Regular Member


Date Joined Aug 2017
Total Posts : 234
   Posted 12/17/2017 11:33 AM (GMT -6)   
I heard vitamin D can actually lower the immune system and that's its not good for Lyme.

I was on 40,000 for a long time and didn't feel anything, my Lyme did get worse though.

LymeSick 🌟
Regular Member


Date Joined Aug 2017
Total Posts : 234
   Posted 12/17/2017 11:38 AM (GMT -6)   
Here is some information I just found about what I just posted

www.roadback.org/forums/topic/vitamin-d-poison-to-lyme-sufferers

Mark FW
Regular Member


Date Joined Dec 2017
Total Posts : 131
   Posted 12/17/2017 2:19 PM (GMT -6)   
So here's what I know

Going on 4 weeks now , For 2-3,days after taking D2 in 50,000ui weekly doses I would be very fatigued and my muscles burned.

I did not take my weekly dose yesterday and instead took 5,000iu of D3 yesterday and today. Yesterday I had a headache all day.

Today my brain felt like it was burning and had a major bout of rage. Brain fogged up so bad I could not think.

pretty sure there's a connection. Going to stop until I see a LLMD
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, August 18, 2018 2:39 PM (GMT -6)
There are a total of 2,994,144 posts in 328,108 threads.
View Active Threads


Who's Online
This forum has 161260 registered members. Please welcome our newest member, MrLouies.
280 Guest(s), 12 Registered Member(s) are currently online.  Details
notsosicklygirl, suppwife, Kent M., Panamaeyes11, Gemlin, Girlie, Bob in Elkridge, KitKat880, nonames, quincy, Everton, ldog